본문 바로가기
  • Home

Fuzzy ∞ Filtering for Discrete-Time Nonlinear Markovian Jump Systems with State and Output Time Delays

  • Journal of The Korea Society of Computer and Information
  • Abbr : JKSCI
  • 2013, 18(6), pp.9-19
  • Publisher : The Korean Society Of Computer And Information
  • Research Area : Engineering > Computer Science

Kap Rai Lee 1

1평택대학교

Accredited

ABSTRACT

This paper deals with fuzzy ∞ filtering problem of discrete-time nonlinear Markovian jump systems with state and output time delays. The purpose is to design fuzzy ∞ filter such that the corresponding estimation error system with time delays and initial state uncertainties is stochastically stable and satisfies an ∞ performance level. A sufficient condition for the existence of fuzzy ∞ filter is given in terms of matrix inequalities. In order to relax conservatism, a stochastic mode dependent fuzzy Lyapunov function is employed. The Lyapunov function not only is dependent on the operation modes of system, but also includes the fuzzy membership functions. An illustrative example is finally given to show the applicability and effectiveness of the proposed method.

Citation status

* References for papers published after 2022 are currently being built.